Exploring s-e-condition and applications to some Ostrowski type inequalities via Hadamard fractional integrals

Citation metadata

Date: Dec. 2014
From: Mathematica Slovaca(Vol. 64, Issue 6)
Publisher: Walter de Gruyter GmbH & Co. KG
Document Type: Report
Length: 192 words

Document controls

Main content

Abstract :

Byline: JinRong Wang (1), JianHua Deng (1), Michal Feckan (2,3) Keywords: Primary 26A33; Secondary 26A51, 26D15; Ostrowski type inequalities; Hadamard fractional integrals; s-e-condition Abstract: In this paper, a new identity for Hadamard fractional integrals via differentiable mappings is established. A new concept named by s-e-condition is explored to overcome some essence difficulties from the singular kernels in Hadamard fractional integrals. With the help of the new concept s-e-condition and the obtained identity for Hadamard fractional integrals, some new Ostrowski type inequalities for Hadamard fractional integrals are obtained. Author Affiliation: (1) Department of Mathematics, Guizhou University, Guiyang, Guizhou, 550025, P.R. China (2) Department of Mathematical Analysis and Numerical Mathematics, Faculty of Mathematics, Physics and Informatics, Comenius University, Mlynska dolina, SK-842 48, Bratislava, Slovakia (3) Mathematical Institute, Slovak Academy of Sciences, Stefanikova 49, SK-814 73, Bratislava, Slovakia Article History: Registration Date: 08/01/2014 Received Date: 17/05/2012 Accepted Date: 19/08/2012 Online Date: 10/01/2015 Article note: Communicated by Jozef Dzurina The first author acknowledges the support by NNSFC (11201091) and Outstanding Scientific and Technological Innovation Talent Award of Education Department of Guizhou Province ([2014]240). The third author acknowledges the support by VEGA-MS 1/0071/14, VEGA-SAV 2/0029/13 and APVV-0134-10.

Source Citation

Source Citation   

Gale Document Number: GALE|A396636012